# SDR EIA2005104

- Difficulty date: May 4, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 102,545 hours, 27,146 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT DURING DESCENT, MADE EMERGENCY LANDING AT OTBD (DOHA INTL A/P QATAR)  AFTER LANDING, FOUND LT INBOARD LANDING LIGHT SWITCH SMOLDERING.  OPENED ALL LANDING LIGHT C/B'S.  DMI 424, MEL 33-8, INSTALLED PLACARD NR 034516 5/5/2005 AT JFK.  REMOVED AND REPLACED LT INBOARD LANDING LIGHT SWITCH IAW MM 33-42-05.  OPS CHECK OK.  REMOVED PLACARD.
